MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE URETERORENOSKOP 5° 6/7,5CH NL 430MM

RICHARD WOLF GMBH E-LINE URETERORENOSKOP 5° 6/7,5CH NL 430MM
Model Number 8702524
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf medical instruments corporation (rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.According to the manufacturer, rw gmbh: tthe 8703534 ureterorenoscope 12° 8/9.8ch nl 430mm with serial number (b)(4) from lot 1473065 was examined by richard wolf.Visual and functional examination revealed no defect.The ureterorenoscope was manufactured with production order (b)(4) and booked into stock on 05.03.2021.The production order consists of a total of (b)(4) pieces.The ureterorenoscope was delivered to the customer with delivery bill (b)(4) on 04/06/2021.According to sap, no repairs have been carried out on the ureterorenoscope to date.In general, the user is advised in the associated instructions for use ga-d352 / en / 2018-12 v6.0 / pk18-9377 under chapter 8 that a visual and functional check must be performed before and after each use.Possible image impairments of the above typecan be easily detected by hospital staff if these instructions are followed.A more detailed review of the complaints database (sap) was performed for the period 01/01/2018 to 03/02/2022.During this period, the 8703534 ureterorenoscope 12° 8/9.8ch nl 430mm was sold (b)(4) times, during the period under review, the ureterorenoscope was complained (b)(4) times, there is no similar case.Consequently, no further action is being taken on this incident at this time, other than monitoring additional cases to determine a possible trend.In our a1-2 r05 risk analysis, manufacturing-related, handling-related and design-related hazards with regard to a functional impairment such as deterioration of image quality, as well as risks due to an unusable product with the corresponding extent of damage and assumed probability of occurrence were considered and rated as an acceptable risk.We can exclude the possibility of a product or manufacturing defect.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corpora-tion (rwmic) submitting report on behalf of rwgmbh report on be-half of rwgmbh.
 
Event or Problem Description
It was reported to richard wolf gmbh."during the first test, the doctor and the biomedical engineers can see that the vision of the uretero renoscope is bad, the image is blurred.The treatment was delayed by this incident or had to be discontinued because no other urethoscope was available.There was no risk to the patient or health.".

Brand Name
E-LINE URETERORENOSKOP 5° 6/7,5CH NL 430MM
Common Device Name
URETERORENOSKOP 5° 6/7,5CH NL 430MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key13455526
Report Number9611102-2022-00004
Device Sequence Number6009576
Product Code FGB
UDI-Device Identifier04055207020012
UDI-Public04055207020012
Combination Product (Y/N)N
Initial Reporter CountryMO
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8702524
Device Catalogue Number8702.524
Device Lot Number1473065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown